RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2010, Volume 22, Number 8, Pages 109–118 (Mi mm3011)  

This article is cited in 1 scientific paper (total in 1 paper)

Front formation and dynamics in the reaction-diffusion-advection model

V. T. Volkov, N. E. Grachev, A. V. Dmitriev, N. N. Nefedov

Lomonosov Moscow State University, Physics Department

Abstract: The asymptotic behavior of solution with inner transition layer – the front in mathematical reaction-diffusion-advection model, describing in-situ combustion process was investigated.

Keywords: asymptotic methods, reaction-diffusion-advection model, sharp transition layer motion.

Full text: PDF file (357 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2011, 3:2, 158–164

Bibliographic databases:

UDC: 519.633
Received: 11.03.2010

Citation: V. T. Volkov, N. E. Grachev, A. V. Dmitriev, N. N. Nefedov, “Front formation and dynamics in the reaction-diffusion-advection model”, Matem. Mod., 22:8 (2010), 109–118; Math. Models Comput. Simul., 3:2 (2011), 158–164

Citation in format AMSBIB
\Bibitem{VolGraDmi10}
\by V.~T.~Volkov, N.~E.~Grachev, A.~V.~Dmitriev, N.~N.~Nefedov
\paper Front formation and dynamics in the reaction-diffusion-advection model
\jour Matem. Mod.
\yr 2010
\vol 22
\issue 8
\pages 109--118
\mathnet{http://mi.mathnet.ru/mm3011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2767872}
\transl
\jour Math. Models Comput. Simul.
\yr 2011
\vol 3
\issue 2
\pages 158--164
\crossref{https://doi.org/10.1134/S2070048211020116}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929086656}


Linking options:
  • http://mi.mathnet.ru/eng/mm3011
  • http://mi.mathnet.ru/eng/mm/v22/i8/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nefedov N.N., Davydova M.A., “Contrast Structures in Singularly Perturbed Quasilinear Reaction-Diffusion-Advection Equations”, Differ. Equ., 49:6 (2013), 688–706  crossref  mathscinet  zmath  isi  elib  scopus
  • Математическое моделирование
    Number of views:
    This page:346
    Full text:155
    References:54
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020